# SDR ASAA0540537

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384421
- Condition: Corroded
- Location: Fs 945-915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AT LEFT CARGO TIE DOWN TRACK AT NUT PLATE LOCATIONS.  REMOVED CORROSION ON LEFT CARGO TIE DOWN NUT PLATE LOCATIONS, FABRICATED REPAIR PARTS AND INSTALLED PER B737-200 SRM 53-62-53.  (M)
